ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 36 (NEUTRAL); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Model Number |
UNIVERS REVERS SUTURE CUP, 36 (NEUTRAL) |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that a reverse total shoulder revision surgery was performed on (b)(6)2021.The primary procedure took place on (b)(6) 2020.See attached pre-operative x-rays images.The following arthrex product was explanted during the revision surgery; ar-9502f-36cpc (lot: 19.02550), ar-9503-3633-3 (lot: 19.00009), ar-9560-24-2 (lot: 6364), ar-9561-20s (lot: 7039), ar-9562-36nl (lot: 18.01681 / this screw was broken), ar-9563-20 (lot: 19.00617), ar-9563-24 (lot: 2018005452), ar-9564-2433-lat (lot: 19.00014).The following arthrex product was implanted during the revision surgery; ar-9502f-36cpc (lot: 19.04723), ar-9503s-03c (lot: 19.00504).